# SDR 2018F00052

- Difficulty date: December 13, 2017
- Submitted: December 13, 2017
- Operation: General aviation
- Aircraft: N375QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800230
- Aircraft time: 9,263 hours, 5,994 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Part time: 9,263 hours, 5,994 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR OF DRILL STARTS IN RIGHT WING LEADING EDGE SKIN.  REPORT NO. S-680-0230/03RD DATED DECEMBER 6, 2017 WITH FAA FORM 8100-9 DATED DECEMBER 7, 2017.
